THE PROBABILITY IN THE EXTREME TAIL OF A CONVOLUTION

被引:51
作者
BLACKWELL, D
HODGES, JL
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1959年 / 30卷 / 04期
关键词
D O I
10.1214/aoms/1177706094
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1113 / 1120
页数:8
相关论文
共 6 条
[1]   A MEASURE OF ASYMPTOTIC EFFICIENCY FOR TESTS OF A HYPOTHESIS BASED ON THE SUM OF OBSERVATIONS [J].
CHERNOFF, H .
ANNALS OF MATHEMATICAL STATISTICS, 1952, 23 (04) :493-507
[2]  
CRAMER H, 1938, ACTUALITES SCI IND
[3]   Generalization of a probability limit theorem of Cramer [J].
Feller, W. .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1943, 54 (1-3) :361-372
[4]  
Shannon C. E., 1957, INFORM CONTR, V1, P6, DOI DOI 10.1016/S0019-9958(57)90039-6
[5]  
Von Mises R., 1931, WAHRSCHEINLICHKEITSR
[6]   SOME GENERALIZATIONS OF THE THEORY OF CUMULATIVE SUMS OF RANDOM VARIABLES [J].
WALD, A .
ANNALS OF MATHEMATICAL STATISTICS, 1945, 16 (03) :287-293